Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 511, NWS Norman, OK

June 8, 2013Foard County, Hardeman County, Texas; Greer County, Harmon County, Jackson County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 8, 2013, 11:08 PM CDT for Foard County, Hardeman County, Texas; Greer County, Harmon County, Jackson County, Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2013, 11:08 PM CDT (04:08 UTC)
Expired
Jun 9, 2013, 12:00 AM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Greer County, OK, Harmon County, OK, Jackson County, OK, Foard County, TX, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 88 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 11:55 PM CDTTSTM WND GST 633 W Goodlett, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1603 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1891 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WUUS54 KOUN 090408
SVROUN
OKC055-057-065-TXC155-197-090500-
/O.NEW.KOUN.SV.W.0511.130609T0408Z-130609T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CDT SAT JUN 8 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FOARD COUNTY IN NORTHERN TEXAS...
  SOUTHWESTERN GREER COUNTY IN SOUTHWEST OKLAHOMA...
  CENTRAL HARDEMAN COUNTY IN NORTHERN TEXAS...
  HARMON COUNTY IN SOUTHWEST OKLAHOMA...
  SOUTHWESTERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 1200 AM CDT

* AT 1101 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM LOCATED 8 MILES WEST NORTHWEST OF HOLLIS...MOVING
  SOUTH AT 40 MPH. DAMAGING WINDS MAY IMPACT LOCATIONS WELL AHEAD OF THIS
  STORM.

HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WINDS IN EXCESS OF 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  QUANAH...HOLLIS...GOULD...GOODLETT...MCQUEEN...MCKNIGHT AND LAZARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3424 10001 3423 10000 3487 10000 3491 9963
      3415 9974 3411 10004 3423 10005
TIME...MOT...LOC 0405Z 351DEG 35KT 3473 10012 

$$
1 follow-up statement
001 
WWUS54 KOUN 090434
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT SAT JUN 8 2013

OKC055-090443-
/O.CAN.KOUN.SV.W.0511.000000T0000Z-130609T0500Z/
GREER OK-
1134 PM CDT SAT JUN 8 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
SOUTHWESTERN GREER COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3423 10005 3424 10001 3423 10000 3468 10000
      3471 9966 3415 9974 3411 10004
TIME...MOT...LOC 0433Z 337DEG 36KT 3446 10001 

$$

OKC057-065-TXC155-197-090500-
/O.CON.KOUN.SV.W.0511.000000T0000Z-130609T0500Z/
HARMON OK-JACKSON OK-FOARD TX-HARDEMAN TX-
1134 PM CDT SAT JUN 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT
FOR SOUTHERN HARMON...SOUTHWESTERN JACKSON...NORTHWESTERN FOARD AND
CENTRAL HARDEMAN COUNTIES...

AT 1129 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM LOCATED 5 MILES NORTHEAST OF KIRKLAND...
MOVING SOUTHEAST AT 40 MPH. ANOTHER STRONG STORM WAS LOCATED 10 MILES
SOUTHEAST OF HOLLIS. DAMAGING WINDS MAY IMPACT LOCATIONS WELL AHEAD OF
THESE STORMS.

HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 60 MPH...

LOCATIONS IMPACTED INCLUDE...
QUANAH...GOULD...GOODLETT...LAZARE AND MCQUEEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3423 10005 3424 10001 3423 10000 3468 10000
      3471 9966 3415 9974 3411 10004
TIME...MOT...LOC 0429Z 337DEG 36KT 3446 10001 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:55 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 8, 9:55 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT SAT JUN 8 2013

.UPDATE...
ADJUSTED RAIN CHANCES FOR THE REST OF TONIGHT...TO LOWER THEM
OVER NORTHERN OKLAHOMA...AND INCREASE THEM OVER SOUTHWEST
OKLAHOMA AND WESTERN NORTH TEXAS.

&&

.DISCUSSION...
SEVERE THUNDERSTORM POTENTIAL CONTINUES TO DECREASE.

ONE OR TWO SEVERE STORMS WITH WIND GUSTS UP TO 60 MPH AS THE
MAIN HAZARD REMAIN POSSIBLE OVER WESTERN AND SOUTHWESTERN
OKLAHOMA INTO WESTERN NORTH TEXAS THROUGH ABOUT 2 AM CDT OR SO
WHERE BEST INSTABILITY...STRONGEST WIND SHEAR...AND LARGEST
SURFACE DEWPOINT DEPRESSIONS EXISTS. CONFIDENCE OF SEVERE REMAINS
LOW...ESPECIALLY AS THE SURFACE DECOUPLES SINCE NOT SURE IF
STRONGEST WINDS CAN MAKE IT DOWN TO THE GROUND. HAIL POTENTIAL
IS LOW. NO TORNADOES ARE EXPECTED.

FOR THE I-35 CORRIDOR INCLUDING THE OKLAHOMA CITY...PONCA CITY...
ARDMORE...AND DURANT AREAS...SEVERE STORMS ARE NOT EXPECTED FOR
THE REST OF TONIGHT DUE TO THE LACK OF SIGNIFICANT INSTABILITY
AND STRONG WIND SHEAR. A FEW STORMS MAY HAVE BRIEF HEAVY
DOWNPOURS AND CLOUD TO GROUND LIGHTNING STRIKES....BUT MAY
CONTINUE TO WEAKEN...THOUGH A FEW NEW STORMS HAVE DEVELOPED
NEAR GUTHRIE IN THE PAST HOUR.

PRODUCTS HAVE BEEN UPDATED.

MBS

&&

.PREV DISCUSSION... /ISSUED 646 PM CDT SAT JUN 8 2013/

DISCUSSION...
AVIATION DISCUSSION FOR 00Z TAFS IS BELOW.

AVIATION...
MAINLY VFR CONDITIONS ARE EXPECTED.

LINE OF TSRA WILL MOVE SOUTHEAST AND AFFECT ALL SITES
FOR THE NEXT SEVERAL HOURS. KOKC AND KSPS WILL BE
AFFECTED MAINLY 05-07Z AND KLAW 04-06Z. BRIEF GUSTY
WINDS AND MVFR/IFR CONDITIONS CAN BE EXPECTED WITH
THIS LINE OF TSRA.

ALL TSRA SHOULD BE SOUTH OF KSPS-KOUN BY 10Z.

THERE IS A LOW CHANCE FOR MVFR/IFR CONDITIONS AT NEARLY
ANY SITE 08-17Z. DID NOT MENTION DUE TO LOW CONFIDENCE.

MBS

PREV DISCUSSION... /ISSUED 251 PM CDT SAT JUN 8 2013/

DISCUSSION...
SCATTERED TO NUMEROUS THUNDERSTORMS STILL ANTICIPATED NEAR A WEAK
FRONT THAT WILL MOVE INTO FAR NORTHWEST OKLAHOMA EARLY THIS
EVENING. STORMS PROGD TO GROW UPSCALE IN THE FORM OF LINEAR MCS
AND PROGRESS SOUTHEAST OVER MUCH OF OKLAHOMA INTO NORTHERN TEXAS
TONIGHT. ALTHOUGH DECREASED INSOLATION HAS BEEN SEE SO FAR TODAY
WITH PASSAGE OF MCV...NEAR FULL SUN THE REST OF THE AFTERNOON
SHOULD YIELD RESPECTABLE LOW LEVEL LAPSE RATES AND TEMP-DEWPOINT
DEPRESSIONS TO YIELD AT LEAST SOME SEVERE WIND THREAT OVER
NORTHWEST/WESTERN OKLAHOMA. ALTHOUGH STORMS AND ASSOCIATED GUSTY
WIND/HEAVY RAINFALL EXPECTED TO PUSH THROUGH CENTRAL PORTIONS OF
STATE TOWARD AND AFTER MIDNIGHT...NO ORGANIZED SEVERE WEATHER IS
CURRENTLY EXPECTED PRIMARILY DUE TO STABILIZATION OF LOWER LEVELS
BEFORE STORMS ARRIVE. WILL KEEP POPS GOING SUNDAY MORNING MAINLY
SOUTHEAST OF I-44 WITH POSSIBILITY OF LINGERING SHOWERS AND WEAK
EMBEDDED STORMS.

MID-UPPER LEVEL RIDGE EXPECTED TO DOMINATE WEATHER FOR NEXT WEEK
AND POPS WILL REMAIN VERY LOW. VERY WARM AND MUGGY CONDITIONS
EXPECTED OVER EASTERN HALF OF OKLAHOMA...WITH HOT AND DRIER
WEATHER ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  84  68  91 /  70  20  10  10
HOBART OK         64  93  69  97 / 100  10  10  10
WICHITA FALLS TX  67  92  71  97 /  70  30  10  10
GAGE OK           59  88  65  97 /  10  10  10  10
PONCA CITY OK     63  85  65  92 /  70  10  10  10
DURANT OK         67  88  72  93 /  40  60  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/17
Hazardous weather outlook, Jun 8, 10:06 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT SAT JUN 8 2013

OKZ004>048-050>052-TXZ083>090-091200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1006 PM CDT SAT JUN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 2 AM TONIGHT ACROSS
PARTS OF WESTERN OKLAHOMA AND SOUTHWESTERN OKLAHOMA...AS WELL AS WESTERN
NORTH TEXAS...MAINLY SOUTHWEST OF A CHEYENNE TO WATONGA TO CHICKASHA
TO WAURIKA LINE.

THE MAIN HAZARD WITH ANY SEVERE STORM IS DAMAGING WIND GUSTS AROUND
60 MPH.

THUNDERSTORMS ARE POSSIBLE FOR THE REST OF TONIGHT OVER MUCH OF
OKLAHOMA AND WESTERN NORTH TEXAS.

DISCUSSION...
A BAND OF SHOWERS AND THUNDERSTORMS WILL GENERALLY CONTINUE TO
DECREASE IN INTENSITY AS IT MOVES SOUTH ACROSS OKLAHOMA INTO
WESTERN NORTH TEXAS THROUGHOUT THE NIGHT TONIGHT.

A FEW STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS UP TO 60 MPH
ACROSS WESTERN AND SOUTHWESTERN OKLAHOMA...AS WELL AS WESTERN
NORTH TEXAS THROUGH 2 AM WHERE BEST INSTABILITY AND STRONGEST
SHEAR ARE LOCATED.

ACROSS THE I-35 CORRIDOR INCLUDING THE OKLAHOMA CITY METRO...PONCA
CITY...ARDMORE...AND DURANT AREAS...WEAKER INSTABILITY AND SHEAR
SHOULD NOT ALLOW FOR SEVERE THUNDERSTORM DEVELOPMENT FOR THE
REST OF TONIGHT.

LOCALLY HEAVY DOWNPOURS AND CLOUD TO GROUND LIGHTNING STRIKES
ARE POSSIBLE WITH ANY THUNDERSTORM FOR THE REMAINDER OF TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
AFTER SEVERAL DAYS OF HEAVY RAIN LAST WEEK...THE GROUND IN MANY AREAS
ACROSS CENTRAL AND SOUTHERN OKLAHOMA ARE SATURATED. HEAVY RAINFALL
OVERNIGHT MAY LEAD TO A LOCALIZED FLOOD THREAT. MONITOR THE WEATHER
CLOSELY IN CASE FLOODING DEVELOPS IN YOUR AREA...AND REMEMBER...BE
SMART...TURN AROUND DONT DROWN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TO LINGER INTO SUNDAY MORNING OVER CENTRAL
AND SOUTHERN OKLAHOMA...AND PERHAPS WESTERN NORTH TEXAS. HOWEVER...
WITH LITTLE INSTABILITY DURING THE MORNING HOURS...EXPECT STORMS TO
REMAIN NON SEVERE. THOUGH GUSTY WINDS TO 50 MPH MAY ACCOMPANY THE
STRONGER STORMS. OTHER ISOLATED STORMS MAY DEVELOP SUNDAY AFTERNOON IN
THE VICINITY OF A WEAK FRONTAL BOUNDARY ACROSS SOUTHERN OKLAHOMA. THIS
WILL ALSO SERVE AS A FOCUS FOR ISOLATED SHOWERS AND STORMS FROM LATE
SUNDAY NIGHT INTO MONDAY. WHILE A FEW STRONG STORMS WILL BE POSSIBLE...
THE THREAT OF SEVERE WEATHER WILL BE LOW.

OTHER HAZARDOUS WEATHER...
AS MID LEVEL RIDGING BUILDS INTO THE SOUTHERN PLAINS...A PERIOD OF HOT
AND HUMID WEATHER APPEARS LIKELY FROM MID WEEK THROUGH NEXT WEEKEND.
TAKE CARE OF ANY OUTDOOR WORK NOW WHILE THE WEATHER IS RELATIVELY MILD.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.

AUSTIN/KURTZ/MBS

In the hours before

Special weather statement, Jun 8, 9:53 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT SAT JUN 8 2013

OKZ021-022-034-035-090400-
GREER OK-KIOWA OK-WASHITA OK-BECKHAM OK-
953 PM CDT SAT JUN 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...NORTHERN
KIOWA...WASHITA AND CENTRAL BECKHAM COUNTIES UNTIL 1100 PM CDT...

AT 948 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
ELK CITY...MOVING SOUTHEAST AT 45 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3539 9981 3544 9864 3505 9864 3497 9964
TIME...MOT...LOC 0248Z 329DEG 40KT 3534 9942
Local storm report, Jun 8, 10:02 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT SAT JUN 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     4 WNW BESSIE            35.41N 99.05W
06/08/2013  M60 MPH          WASHITA            OK   MESONET

&&

FM
Special weather statement, Jun 8, 10:19 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1019 PM CDT SAT JUN 8 2013

OKZ021-033-034-090415-
HARMON OK-GREER OK-BECKHAM OK-
1019 PM CDT SAT JUN 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...WESTERN GREER AND
SOUTHWESTERN BECKHAM COUNTIES UNTIL 1115 PM CDT...

AT 1015 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
ERICK...MOVING SOUTH SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3529 10000 3533 9977 3479 9968 3464 9967
      3464 10000
TIME...MOT...LOC 0315Z 340DEG 28KT 3521 10011
Local storm report, Jun 8, 10:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1047 PM CDT SAT JUN 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     4 SE HOBART             34.99N 99.04W
06/08/2013  M59 MPH          KIOWA              OK   ASOS

&&

FM
Local storm report, Jun 8, 10:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT SAT JUN 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     TSTM WND GST     4 SE HOBART             34.99N 99.04W
06/08/2013  M62 MPH          KIOWA              OK   ASOS

&&

FM
Local storm report, Jun 8, 10:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT SAT JUN 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     5 SE MANGUM             34.83N 99.44W
06/08/2013  M59 MPH          GREER              OK   MESONET

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:52 PM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger53 min
Jun 8, 11:41 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wichita, Wilbarger64 min
Jun 8, 11:54 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Knox66 min
Jun 9, 12:44 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Foard, Knox, Wichita, Wilbarger61 min
Jun 9, 1:08 AM CDTSpecial Weather StatementOUNClay52 min
Jun 9, 1:44 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor46 min
Jun 8, 7:24 PM CDTSpecial Weather StatementOUNWoods51 min
Jun 8, 7:31 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods59 min
Jun 8, 7:33 PM CDTSpecial Weather StatementOUNEllis57 min
Jun 8, 7:48 PM CDTSevere Thunderstorm WarningOUNEllis57 min
Jun 8, 8:07 PM CDTSpecial Weather StatementOUNHarper53 min
Jun 8, 8:17 PM CDTSpecial Weather StatementOUNDewey28 min
Jun 8, 8:36 PM CDTSpecial Weather StatementOUNRoger Mills54 min
Jun 8, 8:54 PM CDTSpecial Weather StatementOUNCuster66 min
Jun 8, 9:23 PM CDTSpecial Weather StatementOUNCuster67 min
Jun 8, 9:24 PM CDTSpecial Weather StatementOUNBeckham66 min
Jun 8, 9:53 PM CDTSpecial Weather StatementOUNBeckham, Washita67 min
Jun 8, 10:05 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Jackson, Kiowa, Washita55 min
Jun 8, 10:19 PM CDTSpecial Weather StatementOUNHarmon56 min
Jun 8, 11:19 PM CDTSpecial Weather StatementOUNCaddo, Comanche, Grady56 min
Jun 9, 12:13 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens62 min
Jun 9, 2:32 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma43 min
Jun 9, 3:11 AM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie49 min
Jun 9, 3:54 AM CDTSpecial Weather StatementOUNBryan, Marshall51 min
Jun 9, 5:05 AM CDTSpecial Weather StatementOUNBryan25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.